# SDR DALA2024092509407

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 5LH, 8LH, 16LH, 5RH, 7RH, AND 9RH STA 1022 AT PAX CABIN. SUMMARY OF NRC 00404: LONGERONS 5LH, 8LH, 16LH, 5RH, AND 7RH STA 1022 AT PAX CABIN WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 FIG 201. ON LONGERON 9RH STA 1022 (ET) (HFEC) INSPECTION WAS ACCOMPLISHED AND NO CRACK WAS FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. (LP #0573580)
